# SDR R61A201508140525

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 4,722 hours, 3,235 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A HYD NR 1 LOW QUANTITY MESSAGE.  CREW ELECTED TO RETURN TO DEPARTURE, BUT DID NOT DECLARE AN EMERGENCY.  CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R NR 1 ENGINE PSI HYD LINE FROM PYLON TO QD DISCONNECT IAW AMM AND OPS CHECKED GOOD.
